Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 43, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 10, 2014, 2:24 AM PDT. It took effect at May 10, 2014, 9:00 AM PDT. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2014, 2:24 AM PDT (09:24 UTC)
- In effect from
- May 10, 2014, 9:00 AM PDT
- Expired
- May 13, 2014, 3:00 AM PDT
- In force
- 66 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
616 WHUS76 KEKA 100924 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 224 AM PDT SAT MAY 10 2014 PZZ455-101730- /O.NEW.KEKA.SC.Y.0043.140510T1900Z-140511T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 224 AM PDT SAT MAY 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS...NW INCREASING TO 15 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NW 8 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-101730- /O.NEW.KEKA.SC.Y.0043.140510T2200Z-140512T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 224 AM PDT SAT MAY 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SUNDAY. * WINDS...NW INCREASING TO 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NW 6 TO 7 FT NEAR 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-101730- /O.NEW.KEKA.SC.Y.0043.140510T1600Z-140512T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 224 AM PDT SAT MAY 10 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT MONDAY. * WINDS...NW INCREASING TO 15 TO 20 KT WITH GUSTS TO 25 KT. EXPECT A FEW GUSTS UP TO 30 KT ACROSS THE SOUTHERN PORTION. * WAVES...NW 7 TO 8 FT NEAR 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
12 follow-up statements
104 WHUS76 KEKA 101538 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 838 AM PDT SAT MAY 10 2014 PZZ455-102345- /O.EXT.KEKA.SC.Y.0043.140510T2200Z-140511T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 838 AM PDT SAT MAY 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WINDS...N 10 TO 15 KTS INCREASING TO NW 15 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...N 5 TO 7 AROUND 9 SECONDS INCREASING TO NW 8 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-102345- /O.CON.KEKA.SC.Y.0043.140510T2200Z-140512T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 838 AM PDT SAT MAY 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT SUNDAY... * WINDS...N 10 TO 20 KT INCREASING TO NW 15 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NW 6 TO 7 FT NEAR 9 SECONDS BUILDING TO NW 7 TO 8 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-102345- /O.CON.KEKA.SC.Y.0043.140510T1600Z-140512T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 838 AM PDT SAT MAY 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...NW INCREASING TO 15 TO 20 KT WITH GUSTS TO 25 KT. EXPECT A FEW GUSTS UP TO 30 KT ACROSS THE SOUTHERN PORTION. * WAVES...NW 7 TO 8 FT AT 8 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
089 WHUS76 KEKA 102138 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 PM PDT SAT MAY 10 2014 PZZ455-110400- /O.CON.KEKA.SC.Y.0043.140510T2200Z-140511T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 238 PM PDT SAT MAY 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW 10 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...N 5 TO 7 AROUND 9 SECONDS BUILDING TO NW 8 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-110545- /O.CON.KEKA.SC.Y.0043.140510T2200Z-140512T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 238 PM PDT SAT MAY 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...NW 15 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...NW 6 TO 7 FT NEAR 9 SECONDS BUILDING TO NW AT 7 TO 8 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-110545- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 PM PDT SAT MAY 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...NW INCREASING TO 10 TO 25 KT WITH GUSTS TO 30 KT. PRIMARILY ACROSS THE SOUTHERN PORTION. * WAVES...NW 9 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
375 WHUS76 KEKA 110331 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 831 PM PDT SAT MAY 10 2014 PZZ455-111145- /O.EXT.KEKA.SC.Y.0043.000000T0000Z-140511T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 831 PM PDT SAT MAY 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT SUNDAY. * WINDS...NW 10 TO 20 KT WITH GUSTS TO 25 KT TONIGHT. * WAVES...NW 8 FT AT 8 SECONDS TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-111145- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 831 PM PDT SAT MAY 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. * WINDS...NW 15 TO 25 KT TONIGHT. * WAVES...NW 8 FT AROUND 8 SECONDS TONIGHT THROUGH SUN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-111145- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 831 PM PDT SAT MAY 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS...NW 20 TO 30 KT...STRONGEST SOUTHERN PORTION. * WAVES...NW 9 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
243 WHUS76 KEKA 110937 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 237 AM PDT SUN MAY 11 2014 PZZ470-111745- /O.EXT.KEKA.SC.Y.0043.000000T0000Z-140512T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 237 AM PDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT MONDAY. * WINDS...N 15 TO 20 WITH GUSTS UP TO 25 KT. * WAVES...NW 6 TO 7 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-111600- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140511T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 237 AM PDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WAVES...NW 6 TO 8 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-111745- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 237 AM PDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS...N 15 TO 25 KT. GUSTS UP TO 30 KT ACROSS THE SOUTHERN PORTION. * WAVES...NW 8 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
883 WHUS76 KEKA 111602 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 AM PDT SUN MAY 11 2014 PZZ455-111715- /O.EXP.KEKA.SC.Y.0043.000000T0000Z-140511T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 902 AM PDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ470-120015- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 AM PDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS...N 15 TO 20 WITH GUSTS UP TO 25 KT. * WAVES...NW 5 TO 7 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-120015- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 AM PDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...N 15 TO 25 KT. GUSTS UP TO 30 KT ACROSS THE SOUTHERN PORTION. * WAVES...NW 7 TO 8 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
089 WHUS76 KEKA 112133 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 233 PM PDT SUN MAY 11 2014 PZZ470-120545- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 233 PM PDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS...N 15 TO 20 WITH GUSTS UP TO 25 KT. * WAVES...NW 5 TO 7 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-120545- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 233 PM PDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...N 15 TO 20 KT. GUSTS UP TO 25 KT ACROSS THE SOUTHERN PORTION. * WAVES...NW 6 TO 8 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
555 WHUS76 KEKA 120349 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 849 PM PDT SUN MAY 11 2014 PZZ470-121200- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 849 PM PDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. * WINDS...N GUSTS UP TO 25 KT. * WAVES...NW 7 FT AROUND 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-121200- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T2200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 849 PM PDT SUN MAY 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS...N GUSTS UP TO 25 KT. * WAVES...NW 8 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
310 WHUS76 KEKA 120931 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 231 AM PDT MON MAY 12 2014 PZZ475-121745- /O.EXT.KEKA.SC.Y.0043.000000T0000Z-140513T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 231 AM PDT MON MAY 12 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N 15 TO 20 KT WITH GUSTS UP TO 25 KT. * WAVES...N 6 TO 7 FT AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-121600- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 231 AM PDT MON MAY 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...N 15 TO 20 KT WITH GUSTS UP TO 25 KT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
646 WHUS76 KEKA 121559 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 AM PDT MON MAY 12 2014 PZZ470-121700- /O.EXP.KEKA.SC.Y.0043.000000T0000Z-140512T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 859 AM PDT MON MAY 12 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. $$ PZZ475-130000- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140513T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 859 AM PDT MON MAY 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N 15 TO 20 KT WITH GUSTS UP TO 25 KT. * WAVES...N 6 TO 7 FT AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
033 WHUS76 KEKA 122156 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 256 PM PDT MON MAY 12 2014 PZZ475-130600- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140513T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 256 PM PDT MON MAY 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N 15 TO 20 KT WITH GUSTS UP TO 25 KT. * WAVES...N 5 TO 7 FT AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
706 WHUS76 KEKA 130355 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 PM PDT MON MAY 12 2014 PZZ475-131000- /O.CON.KEKA.SC.Y.0043.000000T0000Z-140513T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 PM PDT MON MAY 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...N GUSTS AROUND 25 KT. * WAVES...N 7 FT AROUND 7 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
283 WHUS76 KEKA 130933 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 233 AM PDT TUE MAY 13 2014 PZZ475-131045- /O.EXP.KEKA.SC.Y.0043.000000T0000Z-140513T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 233 AM PDT TUE MAY 13 2014 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 9, 3:30 PM PDT, 10 hours 54 minutes earlier.
Area forecast discussion, May 9, 3:30 PM PDT, 10 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 330 PM PDT FRI MAY 9 2014 .SYNOPSIS...ANOTHER WEAK STORM SYSTEM WILL CLIP THE NORTHERN AREAS WITH A FEW SHOWERS SATURDAY MORNING OTHERWISE THE WEEKEND WILL BE DRY. A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE WEST COAST SUNDAY ...AND PERSIST INTO THE MIDDLE OF NEXT WEEK. HOT TEMPERATURES WILL BE OBSERVED INLAND ALONG WITH DRY WEATHER. THE COAST SHOULD ALSO SEE A STRETCH OF PLEASANT WEATHER UNDER WEAK OFFSHORE FLOW. && .DISCUSSION...SCATTERED LIGHT MORNING SHOWERS DISSIPATED THROUGHOUT THE AFTERNOON AND AT THIS TIME ONLY SOME VERY ISOLATED RETURNS ARE EVIDENT ON RADAR. DESPITE THE LACK OF SHOWERS THERE IS PLENTY OF ALTO AND STRATO CU ACROSS THE NORTHERN HALF OF THE CWA...ALONG WITH WIDESPREAD OPEN CELL CU OVER THE EAST PAC. ONE MORE PULSE OF ENERGY EMBEDDED IN THE FLOW WILL MOVE ACROSS THE CWA DURING THE MORNING HOURS PROVIDING A FEW MORE SHOWERS MAINLY ALONG THE COAST AND NORTH OF THE CAPE. ALL OF THIS IN RESPONSE TO AN EXITING LOW PRESSURE SYSTEM OVER THE PACNW AND ASSOCIATED TROUGH. THIS FEATURE WILL MOVE INTO THE GREAT BASIN BY SAT NIGHT AND IN IT'S WAKE IS A RAPIDLY BUILDING RIDGE OF HIGH PRESSURE THAT WILL CENTER ITSELF OVER THE WEST COAST THROUGH THURSDAY OF NEXT WEEK. THE RIDGE PEAKS ABOUT WEDNESDAY THEN GRADUALLY FLATTENS TOWARD THE END OF THE WEEK. TEMPERATURES JUMP FROM MID 60S TO LOW 70S IN THE INLAND AREAS SATURDAY TO UPPER 70S TO MID 80S ON SUNDAY...CONTINUING TO RISE TO THE 90S BY TUES. CURRENT FORECASTED TEMPS DURING THIS MINI HEAT WAVE LOOK GOOD FROM PREVIOUS PACKAGE. BASED ON 850 TEMPS REACHING NEAR 20-25C AND H5 NEAR 585DM...LOW TO MID 90S SURELY SEEMS REASONABLE. AS OF NOW BOTH GFS AND EURO IN GOOD AGREEMENT ON MAX RIDGE HEIGHTS BUT AN INCREASE IN EVEN A FEW HUNDRED DM COULD TRANSLATE TO A RISE OF MAX TEMPS TO TRIPLE DIGITS SO WILL HAVE TO KEEP AN EYE ON THAT. THE OTHER CHALLENGING ISSUE WILL BE CLOUD COVER ALONG THE COAST UNDER THE WEAK EASTERLY FLOW. TAPERED BACK CURRENT CLOUD COVER AND FOG DUE TO GFS SHOWING A BUBBLE OF DRY AIR BETWEEN 925-850MB. BELIEVE IT SHOULD MIX DOWN TO PREVENT MOST LOW CLOUDS AND FOG FROM FORMING. COASTAL TEMPS DURING THIS PERIOD WILL LIKELY NOT SEE > 80 F LIKE A COUPLE WEEKS AGO...BUT DIMINISHED ONSHORE FLOW SHOULD BE ENOUGH TO GET COASTAL HIGHS TO NEAR 70. DEAN/TONKIN && .AVIATION...VFR TO MVFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL OCCUR AT KCEC AND KACV THROUGH THE EARLY EVENING. MVFR CONDITIONS WILL OCCUR OVERNIGHT AT KCEC AND KACV AS CEILINGS DECREASE. VFR CONDITIONS AND LIGHT WINDS WILL CONTINUE AT KUKI THROUGH SATURDAY. && .MARINE...LIGHT TO MODERATE WINDS WILL CONTINUE ACROSS THE WATERS THROUGH SATURDAY AS A WEAK LOW PRESSURE TROUGH MOVES INLAND ACROSS THE NORTHWESTERN PACIFIC COAST MAINTAINING A WEAK PRESSURE GRADIENT ACROSS THE WATERS. NORTHERLY WINDS WILL INCREASE EARLY NEXT WEEK PRIMARILY SOUTH OF CAPE MENDOCINO AS A HIGH PRESSURE RIDGE BUILDS OFFSHORE. SHORT PERIOD SEAS WILL INCREASE SLIGHTLY THIS WEEKEND AND EARLY NEXT WEEK AS A NORTHWESTERLY SWELL PROPAGATES ACROSS THE WATERS. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, May 9, 7:43 PM PDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 743 PM PDT FRI MAY 9 2014 CAZ001-002-101315- REDWOOD COAST-MENDOCINO COAST- 743 PM PDT FRI MAY 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-101315- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 743 PM PDT FRI MAY 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TONIGHT. A COLD LOW PRESSURE SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST WILL BRING SCATTERED SNOW ACCUMULATIONS TO THE HIGHER TERRAIN OF DEL NORTE...HUMBOLDT AND TRINITY COUNTIES TONIGHT. UP TO AN INCH OF WET SNOW IS POSSIBLE ABOVE 5000 FEET TONIGHT. THE COOL AIR MASS WILL ALSO BRING FREEZING OR NEAR FREEZING TEMPERATURES TO THE HIGHER ELEVATIONS TONIGHT. LOCALIZED POCKETS OF FROST WILL BE POSSIBLE IN THE VALLEYS OF EASTERN TRINITY AS WELL AS THE VALLEYS OF NORTHERN AND CENTRAL MENDOCINO COUNTIES LATE TONIGHT. BE PREPARED FOR FREEZING OR NEAR FREEZING TEMPERATURES LATE TONIGHT ESPECIALLY IF VENTURING INTO THE HIGH COUNTRY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED SNOW SHOWERS WITH UP TO AN INCH OF WET SNOW WILL BE POSSIBLE EARLY SATURDAY MORNING ABOVE 4500 FEET IN DEL NORTE...HUMBOLDT AND TRINITY COUNTIES. WIND SHELTERED VALLEYS OF EASTERN TRINITY AND NORTHERN AND CENTRAL MENDOCINO COUNTIES COULD SEE POCKETS OF FROST EARLY SATURDAY MORNING AS WELL. BE PREPARED FOR FREEZING OR NEAR FREEZING TEMPERATURES EARLY SATURDAY MORNING ESPECIALLY IF VENTURING INTO THE HIGH COUNTRY. DAYTIME TEMPERATURES ARE EXPECTED TO RAPIDLY WARM TO NEAR NORMAL ON SUNDAY. THE WARMING WILL CONTINUE THROUGH MID NEXT WEEK WITH MANY VALLEY SITES SEEING HIGH TEMPERATURES IN THE LOWER TO MID 90S BY WEDNESDAY. BE PREPARED FOR MUCH WARMER AND DRIER WEATHER NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:08 PM PDT | Frost Advisory | EKA | 20 hr |
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.